# SDR SIMA200615303

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253814417
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CARGO FRAME 686.888 WAS FOUND TO BE CHAFED BY THE CARGO DOOR CABLE.  REMOVED THE CHAFED FRAME, INSTALLED NEW FRAME.  AIRCRAFT RETURNED TO SERVICE.  (M)
